May 17, 2007
I started to take my hiv medicine(Kaletra/Truvada)and some other antibiotics(Bactrim) about 2 months ago, And my skin is getting darker like light brown now. Is it possible to my natural skin color back? Is there any medicine for that? Thanks.
Response from Dr. Henry
A small subset of patients can develop some skin pigmentation changes from either Bactrim or the FTC in Truvada. A wide range of other medical conditions can also cause skin color so a full medical evaluation and sometimes referral to a dermatologist can help sort out the possible contributing factors. KH
Abortion - continue
- Can An Hiv Positive Person Have Normal Ranges In A Cbc?
- Saliva And Hiv Transmission
- Can You Have Unprotected Sex With Someone Who Has Hiv But An Undetectable Virus Load?
- What Color Are Hiv Spots On Your Skin?
- Should Athletes With Hiv Be Allowed To Play Sports?
- What Do Lymph Nodes Look Like With Hiv?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.